# SDR SWAA2023072480993

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 63,535 hours, 37,802 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR ESCAPE SLIDE GIRT FLAP NOT SECURED TO GIRT SHELF.<[01] RESECURED AFT ENTRY DOOR ESCAPE SLIDE GIRT FLAP PER MAINTENANCE NOTE 725-61-06.
